# SDR AWXA200501353

- Difficulty date: October 10, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65457767
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED SKIN CRACKED, 2.1 INCHES, AT BS 727E+8 AND STR 24L.  MAINTENANCE DAMAGED AREA IN SKIN IAW BOEING 737-300 SRM 53-00-01-2R FIG 201.  FABRICATED DOUBLER AND TRIPLER IAW BOEING 737-300 SRM 53-00-01-2R FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT BS 727E+8 AND STR 24L IAW BOEING 737-300 SRM 53-00-01-2R FIG 201.
